zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
New delay-dependent condition for absolute stability of Lurie control systems with multiple time-delays and nonlinearities. (English) Zbl 1193.93143
Summary: The absolute stability of Lurie system with multiple time-delays and nonlinearities is considered in this paper. Based on the Lyapunov stability theory and the approaches of decomposing the matrices and adding modulatory matrices, a novel delay-dependent sufficient condition for the absolute stability is derived and expressed in the form of the linear matrix inequality (LMI). A numerical example shows that the result obtained in this paper improved the estimate of the stability limit over some existing results.

MSC:
93D05Lyapunov and other classical stabilities of control systems
34K20Stability theory of functional-differential equations
93C23Systems governed by functional-differential equations
WorldCat.org
Full Text: DOI
References:
[1] Lur’e, A. I.: Some nonlinear problem in the theory of automatic control. (1957)
[2] Aizeman, M. A.; Gantmacher, F. R.: Absolute stability of regulator systems. (1964) · Zbl 0123.28401
[3] Khalil, H. K.: Nonlinear systems. (1996) · Zbl 0842.93033
[4] Liao, X. X.: Absolute stabiility of nonlinear control systems. (1993)
[5] Yakubovich, V. A.; Leonov, G. A.; Gelig, A. Kh.: Stability of stationary sets in control systems with discontinuous nonlinearities. (2004) · Zbl 1054.93002
[6] Bliman, P. -A.: Lyapunov -- Krasovskiĭ functionals and frequency domain: delay-independent absolute stability criteria for delay systems. Int. J. Robust nonlin. Contr. 11, 771-788 (2001) · Zbl 0992.93069
[7] Gan, Z. X.; Ge, W. G.: Lyapunov functional for multiple delay general Lur’e control systems with multiple non-linearities. J. math. Anal. appl. 259, 596-608 (2001) · Zbl 0995.93041
[8] He, Y.; Wu, M.: Absolute stability for multiple delay general Lur’e control systems with multiple nonlinearities. J. comput. Appl. math. 159, 241-248 (2003) · Zbl 1032.93062
[9] Nian, Xiaohong: Delay dependent conditions for absolute stability of lurie type control systems. Acta automat. Sinica 25, 556-564 (1999)
[10] Xu, Bingji; Liao, Xiaoxin: Absolute stability criteria of delay-dependent for lurie control systems. Acta automat. Sinica 28, 317-320 (2002)
[11] Chen, Dong-Yan; Liu, Weihua: Delay-dependent robust stability for lurie control systems with multiple time delays. Contr. theor. Appl. 22, 499-502 (2005)
[12] Yang, Bin; Chen, Mianyun: Delay-dependent criterion for absolute stability of lurie type control systems with time delays. Contr. theor. Appl. 18, 929-931 (2001) · Zbl 0996.93073
[13] Junkang Tian, Shouming Zhong, Lianglin Xiong, Delay-dependent absolute stability of Lurie control systems with multiple time-delays, Appl. Math. Comput., in press, doi:10.1016/j.amc.2006.09.119. · Zbl 1114.93048
[14] Han, Qing-Long: Absolute stability of time-delay systems with sector-bounded nonlinearity. Automatica 41, 2171-2176 (2005) · Zbl 1100.93519
[15] K. Gu, An integral inequality in the stability problem of time-delay systems, in: Proceedings of the 39th IEEE Conference on Decision and Control, Sydney, Australia, December 2000, pp. 2805 -- 2810.
[16] Boyd, S.; El Ghaoui, L.; Feron, E.; Balakrishnan, V.: Linear matrix inequalities in systems and control theory. (1994) · Zbl 0816.93004